Folgen
Ge Bin
Titel
Zitiert von
Zitiert von
Jahr
Periodic solution for a non-autonomous Lotka–Volterra predator–prey model with random perturbation
L Zu, D Jiang, D O'Regan, B Ge
Journal of Mathematical Analysis and Applications 430 (1), 428-437, 2015
442015
Existence of one weak solution for p (x)-biharmonic equations with Navier boundary conditions
S Heidarkhani, GA Afrouzi, S Moradi, G Caristi, B Ge
Zeitschrift für angewandte Mathematik und Physik 67 (3), 1-13, 2016
312016
Multiple solutions for a class of double phase problem without the Ambrosetti–Rabinowitz conditions
B Ge, DJ Lv, JF Lu
Nonlinear Analysis 188, 294-315, 2019
292019
Eigenvalues of the p (x)-biharmonic operator with indefinite weight
B Ge, QM Zhou, YH Wu
Zeitschrift für angewandte Mathematik und Physik 66 (3), 1007-1021, 2015
282015
Multiple solutions for a class of fractional boundary value problems
G Bin
Abstract and Applied Analysis 2012, 2012
252012
On superlinear p (x)-Laplacian-like problem without Ambrosetti and Rabinowitz condition
G Bin
Bulletin of the Korean Mathematical Society 51 (2), 409-421, 2014
242014
Multiple solutions for a Robin‐type differential inclusion problem involving the p(x)‐Laplacian
B Ge, QM Zhou
Mathematical Methods in the Applied Sciences 40 (18), 6229-6238, 2017
222017
Infinitely many solutions for a differential inclusion problem in involving p ( x )-Laplacian and oscillatory terms
B Ge, QM Zhou, XP Xue
Zeitschrift für angewandte Mathematik und Physik 63 (4), 691-711, 2012
182012
Multiple solutions for inequality Dirichlet problems by the p (x)-Laplacian
B Ge, X Xue
Nonlinear Analysis: Real World Applications 11 (4), 3198-3210, 2010
162010
Wireless device identification based on radio frequency fingerprint features
Y Lin, J Jia, S Wang, B Ge, S Mao
ICC 2020-2020 IEEE International Conference on Communications (ICC), 1-6, 2020
132020
The existence of radial solutions for differential inclusion problems in RN involving the p (x)-Laplacian
B Ge, X Xue, Q Zhou
Nonlinear Analysis: Theory, Methods & Applications 73 (3), 622-633, 2010
132010
Existence of infinitely many solutions for double phase problem with sign-changing potential
B Ge, ZY Chen
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
122019
Existence of at least five solutions for a differential inclusion problem involving the p (x)-Laplacian
B Ge, X Xue, Q Zhou
Nonlinear Analysis: Real World Applications 12 (4), 2304-2318, 2011
122011
On a class of double-phase problem without Ambrosetti–Rabinowitz-type conditions
B Ge, LY Wang, JF Lu
Applicable Analysis 100 (10), 2147-2162, 2021
102021
Infinitely many solutions for differential inclusion problems in involving the -Laplacian
B Ge, LL Liu
102016
Critical points approaches to elliptic problems driven by ap (x)-Laplacian
S Heidarkhani, B Ge
Ukrainian Mathematical Journal 66 (12), 1883-1903, 2015
82015
Variable-order fractional sobolev spaces and nonlinear elliptic equations with variable exponents
Y Cheng, B Ge, RP Agarwal
Journal of Mathematical Physics 61 (7), 071507, 2020
72020
Existence of periodic solutions for a differential inclusion systems involving the p (t)-Laplacian
G Bin, X Xiaoping, Z Qingmei
Acta Mathematica Scientia 31 (5), 1786-1802, 2011
72011
Ground state sign-changing solutions for a class of double-phase problem in bounded domains
G Hou, B Ge, B Zhang, L Wang
Boundary Value Problems 2020 (1), 1-21, 2020
62020
Superlinear elliptic equations with variable exponent via perturbation method
B Ge, DJ Lv
Acta Applicandae Mathematicae 166 (1), 85-109, 2020
62020
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20